My Friend, age 22 years is suffering from high creatinine levels (3.8). She is under heavy medication of steriods to control her Protiens.
Her Protien level is being ontolled but her creatinine level is not getting contolled. The ealier test showed that it was 3.2 but now it is 3.8.
Please advice what do in this case?
thats way to high..i never thought the steroid's would cause this to increse.im a asthmatic i benn steriod alot in my yrs..but difft with ur friend though..usually the creatine will come down on its own if theres no kidney damage..they need to take grr testing and a creatine cleance to see what that say to show if the kidney is is bad stage very high...
I went to the doctor because I had frequent urinations. I took lab work and my BUN was normal but my urine test said my creatine was 300 and and I had a 1+ blood in my urine. He said it was a kidney infection but could this be a sign of Kidney problems. I am taking medication for thyroid.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.